# SDR CALA2013030800148

- Difficulty date: March 6, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 49,359 hours, 8,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT DOOR 2 EMERGENCY SLIDE LIGHT INOPERATIVE, REPLACED RT DOOR 2 EMERGENCY SLIDE LIGHT IAW AMM 33-51-06.
